Infinite characters of type II on SL n ()
Confluentes Mathematici, Volume 14 (2022) no. 1, pp. 23-33.

We construct uncountably many infinite characters of type II for SL n (), n2.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/cml.80
Classification: 22D25
Keywords: Characters on groups
Rémi Boutonnet 1

1 Institut de Mathématiques de Bordeaux; CNRS; Université de Bordeaux, 33405 Talence, FRANCE
License: CC-BY-NC-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CML_2022__14_1_23_0,
     author = {R\'emi Boutonnet},
     title = {Infinite characters of type {II} on $\protect \mathrm{SL}_n(\protect \mathbb{Z})$},
     journal = {Confluentes Mathematici},
     pages = {23--33},
     publisher = {Institut Camille Jordan},
     volume = {14},
     number = {1},
     year = {2022},
     doi = {10.5802/cml.80},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.5802/cml.80/}
}
TY  - JOUR
AU  - Rémi Boutonnet
TI  - Infinite characters of type II on $\protect \mathrm{SL}_n(\protect \mathbb{Z})$
JO  - Confluentes Mathematici
PY  - 2022
DA  - 2022///
SP  - 23
EP  - 33
VL  - 14
IS  - 1
PB  - Institut Camille Jordan
UR  - https://cml.centre-mersenne.org/articles/10.5802/cml.80/
UR  - https://doi.org/10.5802/cml.80
DO  - 10.5802/cml.80
LA  - en
ID  - CML_2022__14_1_23_0
ER  - 
%0 Journal Article
%A Rémi Boutonnet
%T Infinite characters of type II on $\protect \mathrm{SL}_n(\protect \mathbb{Z})$
%J Confluentes Mathematici
%D 2022
%P 23-33
%V 14
%N 1
%I Institut Camille Jordan
%U https://doi.org/10.5802/cml.80
%R 10.5802/cml.80
%G en
%F CML_2022__14_1_23_0
Rémi Boutonnet. Infinite characters of type II on $\protect \mathrm{SL}_n(\protect \mathbb{Z})$. Confluentes Mathematici, Volume 14 (2022) no. 1, pp. 23-33. doi : 10.5802/cml.80. https://cml.centre-mersenne.org/articles/10.5802/cml.80/

[1] U. Bader, R. Boutonnet, C. Houdayer, J. Peterson, Charmenability of Arithmetic groups of product type. Preprint 2020, arXiv:2009.09952.

[2] B. Bekka, Operator-algebraic superridigity for SL n (), n3. Invent. Math. 169 (2007), 401–425. | DOI | MR | Zbl

[3] B. Bekka, Infinite characters on GL n (), on SL n (), and on groups acting on trees, Preprint 2018, arXiv:1806.10110.

[4] B. Bekka, P. de la Harpe, Unitary representations of groups, duals, and characters. Mathematical Surveys and Monographs, 250. American Mathematical Society, Providence, RI, 2020. xi+474 pp. | DOI | Zbl

[5] B. Bekka, M. Kalantar, Quasi-regular representations of discrete groups and associated C * -algebras. arXiv:1903.00202

[6] R. Boutonnet, C. Houdayer, Stationary characters on lattices of semisimple Lie groups. arXiv:1908.07812

[7] K. Juschenko, N. Monod, Cantor systems, piecewise translations and simple amenable groups. Ann. of Math. (2) 178 (2013), no. 2, 775–787. | DOI | MR | Zbl

[8] G.W. Mackey, Induced representations of locally compact groups. I. Ann. of Math. (2) 55 (1952), 101–139. | DOI | MR | Zbl

[9] J. Peterson, Character rigidity for lattices in higher-rank groups. Preprint 2014.

[10] J. Rosenberg. Un complément à un théorème de Kirillov sur les caractères de GL(n) d’un corps infini discret. C.R. Acad. Sci. Paris 309 (1989), Série I, 581–586. | Zbl

Cited by Sources: